# SDR IPXA2021121076818

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 34,384 hours, 18,780 cycles
- Engine: Rroyce RB211*
- System (JASC): 7100 · Powerplant System
- Part: Egt Indication
- Condition: Hot Start
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AABORTED ENGINE START FOR HOT STARTEGT MAX 575 FOR 0:013 PER FIM 71-05-00-815-814-R00 SUSPECT TAIL WIND ENG OK FOR SERV
